Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2007, Article ID 59204, 7 pages
http://dx.doi.org/10.1155/2007/59204
Research Article

Common Fixed Points of Mappings and Set-Valued Mappings in Symmetric Spaces with Application to Probabilistic Spaces

1Department of Mathematics and Informtics, Faculty of Sciences Ben M'Sik, University Hassan II, Mohammedia P.B. 7955, Casablanca, Morocco
2Faculté Polydisciplinaire de Khouribga, University Hassan I, Khouribga P.B. 145, Settat, Morocco

Received 15 June 2007; Accepted 24 October 2007

Copyright © 2007 M. Aamri et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. L. Hicks and B. E. Rhoades, “Fixed point theory in symmetric spaces with applications to probabilistic spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 36, no. 3, pp. 331–344, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. W. A. Wilson, “On semi-metric spaces,” American Journal of Mathematics, vol. 53, no. 2, pp. 361–373, 1931. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Jachymski, J. Matkowski, and T. Świątkowski, “Nonlinear contractions on semimetric spaces,” Journal of Applied Analysis, vol. 1, no. 2, pp. 125–134, 1995. View at MathSciNet
  4. M. Aamri, A. Bassou, and D. EL Moutawakil, “Common fixed points for weakly compatible maps in symmetric spaces with application to probabilistic spaces,” Applied Mathematics E-Notes, vol. 5, pp. 171–175, 2005. View at Zentralblatt MATH · View at MathSciNet